Recently, my skin has been itching intensely all over, with no rash. It feels like someone is rolling a cactus across my skin.
It all started about 10 days ago when I went to bed with a migraine and took some Syndol.
This is after having a few days of Migraines and getting through a pack of Syndol tablets, although never taking more than 4 tablets in a 24 hours period. I had also consumed a large amount of Alcohol throughout December at Christmas parties, but nothing 'in excess', just larger than usual.
Anyway, I went to bed and took some Syndol, after 20-30 minutes of being led in bed, I started to feel odd.
I felt a little slow (which I put down to the Syndol) but then I scratched my skin and it felt like I was touching my skin with thick gloves on - I felt rather numb.
Then I noticed a feeling of discomfort in my right lower back and it was sore to the touch. I also then began noticing this odd tingling / pins and needles / itching feeling gradually across my body.
Since that evening, I have had this horrible and intense itching across my body, which is massively intensified at night.
It's only been tonight that I've searched Google for 'itching no rash' that I discovered it could possibly be related to Kidneys - which then made me think about the lower back pain I had when this started and the subsequent taking of Syndol & Alcohol.
Another symptom I have (according to what I've read) is smelly breath. This is something I've had for months as I recently found out I'm gluten intolerant and have since cut most carbs out of my diet.
I am concerned that what I am experiencing could be related to damage done to my kidneys over the holiday period, topped off with a spate of using painkillers, or a side effect of my new diet.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.